How an increasingly popular supplement landed a man in the hospital

By sayyad

sportstown FC

A British man's overdose on vitamin D is a warning for people who are thinking to add supplements.

After visiting a private nutritionist, the man began taking more than 20 supplements every day.

Within four weeks, the man began suffering from nausea, diarrhea, and vomiting, along with ringing in the ears.

The man's name isn't revealed, heard about the supplements from a radio show.

"Registration by a regulator is not necessary for nutritionists in the UK.

Unlike water-soluble vitamins, these can't be simply eliminated from the body.

Vitamin D and others A, E, and K are stored in the liver and fat cells of the body.

Alkundi informed that the man was consuming 150,000 IU of vitamin D daily,

Which was "375 times the instructed amount."

The man ceased consuming the supplements after his signs began, but his sickness didn't improve